Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Reflections on the Ramsey Method

Israel Scheffler
The Journal of Philosophy
Vol. 65, No. 10, On Scientific Hypotheses (May 16, 1968), pp. 269-274
DOI: 10.2307/2024077
Stable URL: http://www.jstor.org/stable/2024077
Page Count: 6
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Reflections on the Ramsey Method
Preview not available

Page Thumbnails

  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274